The Annals of Mathematical Statistics
- Ann. Math. Statist.
- Volume 43, Number 6 (1972), 2004-2012.
On a Class of Aligned Rank Order Tests for the Identity of the Intercepts of Several Regression Lines
Based on $k(\geqq 2)$ independent samples, a class of aligned rank order tests for the hypothesis of homogeneity of intercepts of the $k$ (simple) regression lines is considered here. The alignment procedure is similar to the one in Sen [Ann. Math. Statist. (1969) 19 1668-1683], and the theory is developed with the aid of the fundamental results of Jureckova [Ann. Math. Statist. (1969) 19 1889-1900] on the asymptotic linearity of rank statistics in regression parameters. Local asymptotic optimality of the proposed tests is also studied.
Ann. Math. Statist., Volume 43, Number 6 (1972), 2004-2012.
First available in Project Euclid: 27 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Sen, Pranab Kumar. On a Class of Aligned Rank Order Tests for the Identity of the Intercepts of Several Regression Lines. Ann. Math. Statist. 43 (1972), no. 6, 2004--2012. doi:10.1214/aoms/1177690874. https://projecteuclid.org/euclid.aoms/1177690874